# SDR AU970760

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 11892221
- Condition: Failed
- Location: Fuel Boost Pump
- Component: 6098976
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 FUEL BOOST PUMP ELECTRICAL WIRING INSULATION FAILED DUE TO CONDUCTIVE CORROSION AT THE WIRE TERMINAL ASSEMBLY
